On the continuation of unbounded orthogonal vector measures
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1996), pp. 33-36
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1996_6_a4,
author = {G. D. Lugovaya},
title = {On the continuation of unbounded orthogonal vector measures},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {33--36},
year = {1996},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1996_6_a4/}
}
G. D. Lugovaya. On the continuation of unbounded orthogonal vector measures. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1996), pp. 33-36. http://geodesic.mathdoc.fr/item/IVM_1996_6_a4/